| Model Number |
429536 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
Tachycardia (2095)
| Date of Event |
04/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Clinician stated patient went into vt during a procedure while on telemetry so they removed the magnet and the device did not shock.They externally defibrillated the patient and broke the rhythm.Device remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
The icd was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned device data.The manufacturing process for this device was reviewed.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the device functions to be as specified.The returned data has been analyzed.Analysis showed that episode nr.15 from (b)(6) 2026 was detected as ¿svt¿ by the icd.During analysis it was noted that the qrs complexes of the recorded vt and svt episodes are almost indistinguishable for this patient, which presumably contributed to the svt classification in episode 15.Analysis showed that the icd functioned as specified according to the programmed parameters and the characteristics of this patient¿s heart rhythm morphology.There is no indication of an icd malfunction.We regret any inconvenience the user might have experienced during this event.The information you have provided has been entered our quality system and will be considered to improve future device generations.